Sur la généralisation d’une formule d’Abel

N. Sonine Varsovie

TBD mathscidoc:1701.33064

Acta Mathematica, 4, (1), 171-176, 1884.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:32 uploaded by actaadmin ] [ 57 downloads ] [ 0 comments ]
@inproceedings{n.1884sur,
  title={Sur la généralisation d’une formule d’Abel},
  author={N. Sonine},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202932942057773},
  booktitle={Acta Mathematica},
  volume={4},
  number={1},
  pages={171-176},
  year={1884},
}
N. Sonine. Sur la généralisation d’une formule d’Abel. 1884. Vol. 4. In Acta Mathematica. pp.171-176. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202932942057773.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved